# SDR SWAA2022011047415

- Difficulty date: November 24, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727b-827
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL45 WL208.1 BS727B+8-BS727C; BS727D-BS727D+11; BS727E+7-747+2; BS747+17-BS767+10; BS787+2-BS807; BS827-BS827+8 ; / [01] UPDATED STEPS 1-6.; [02] COMPLETED STEPS 1-6; [03] STEP 7 COMPLETE.; [04] COMPLETED MEASUREMENT TABLE.; [05] VERIFIED STEP 7 COMPLETE.   ALL WORK ACCOMPLISHED.
